Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1041 to 1060 of 1867

1041
NEW QUADRILATERAL MIXED FINITE ELEMENTS

Hyon, Yunkyong; Kwak, Do Youngresearcher, ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, v.37, pp.189 - 201, 2010

1042
NEW RESULTS FOR T (k)-FAMILIES IN THE PLANE

Holmsen, Andreas Fresearcher, MATHEMATIKA, v.56, no.1, pp.86 - 92, 2010

1043
New results in t-tone coloring of graphs

Cranston, Daniel W.; Kim, Jaehoonresearcher; Kinnersley, William B., ELECTRONIC JOURNAL OF COMBINATORICS, v.20, no.2, 2013-04

1044
New Signature Invariant of Higher Dimensional Links

Ki Hyoung Koresearcher, 충청수학회지, v.1, pp.85 - 90, 1988-06

1045
Newton polygon and string diagram

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.15, pp.77 - 119, 2007-01

1046
No Helly theorem for stabbing translates by lines in R-3

Holmsen, Andreas Fresearcher; Matousek, J, DISCRETE COMPUTATIONAL GEOMETRY, v.31, no.3, pp.405 - 410, 2004-04

1047
NON-CONTRACTION OF INTERMEDIATE ADMISSIBLE DISCONTINUITIES FOR 3-D PLANAR ISENTROPIC MAGNETOHYDRODYNAMICS

Kang, Moon-Jinresearcher, KINETIC AND RELATED MODELS, v.11, no.1, pp.107 - 118, 2018-02

1048
non-existence of localized travelling waves with non-zero speed in single reaction-diffusion equations

Kim, Yong Jungresearcher; Ni, Wei-Ming; Taniguchi, Masaharu, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.33, no.8, pp.3707 - 3718, 2013-08

1049
Non-iterative harmonic B(z) algorithm in MREIT

Seo, Jin Keun; Jeon, Kiwan; Lee, Chang-Ockresearcher; Woo, Eung Je, INVERSE PROBLEMS, v.27, no.8, 2011-08

1050
Non-kahler manifolds and GIT-quotients

Cupit-Foutou, Stephanie; Zaffran, Danresearcher, MATHEMATISCHE ZEITSCHRIFT, v.257, no.4, pp.783 - 797, 2007-12

1051
Non-parametric Bayesian multivariate metaregression: an application in environmental epidemiology

Sim, Gyuseok; Kim, Ho; Zanobetti, Antonella; Schwartz, Joel; Chung, Yeonseungresearcher, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v.67, no.4, pp.881 - 896, 2018-08

1052
Non-periodic Riemann examples with handles

Morabito, Filipporesearcher; Traizet, Martin, ADVANCES IN MATHEMATICS, v.229, no.1, pp.26 - 53, 2012-01

1053
NONCONFORMING MULTIGRID METHOD FOR NONSYMMETRIC AND INDEFINITE PROBLEMS

YON, YJ; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.30, no.11, pp.1 - 7, 1995-12

1054
NONEXISTENCE OF SOLITON-LIKE SOLUTIONS FOR DEFOCUSING GENERALIZED KDV EQUATIONS

Kwon, Soonsikresearcher; Shao, Shuanglin, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2015-02

1055
NONISOMORPHIC ALGEBRAIC MODELS OF A SMOOTH MANIFOLD WITH GROUP ACTION

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.123, no.1, pp.55 - 61, 1995-01

1056
Nonlinear Elliptic Equations in Strip-Like Domains

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, ADVANCED NONLINEAR STUDIES, v.12, no.4, pp.749 - 765, 2012-11

1057
Nonlinear scalar field equations involving the fractional Laplacian

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, NONLINEARITY, v.30, no.4, pp.1659 - 1681, 2017-04

1058
Nonlinear Schrodinger systems with mixed interactions: locally minimal energy vector solutions

Byeon, Jaeyoungresearcher; Moon, Sang-Hyuck; Wang, Zhi-Qiang, NONLINEARITY, v.34, no.9, pp.6473 - 6506, 2021-09

1059
Nonlinear temperature-suicide association in Japan from 1972 to 2015: Its heterogeneity and the role of climate, demographic, and socioeconomic factors

Sim, Kisung; Kim, Yoonhee; Hasizume, Masahiro; Gasparrini, Antonio; Armstrong, Ben; Sera, Francesco; Ng, Chris Fook Sheng; et al, ENVIRONMENT INTERNATIONAL, v.142, pp.105829, 2020-06

1060
Nonparametric Bayes Conditional Distribution Modeling With Variable Selection

Chung, Yeonseungresearcher; Dunson, David B., JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.104, no.488, pp.1646 - 1660, 2009-12

rss_1.0 rss_2.0 atom_1.0